# SDR 96ZZZX272

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49E
- Make and model: Beech B100
- Aircraft serial: BE47
- Engine: Garrtt TPE3316252B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: O-Ring
- Part number: S9412028
- Condition: Missing
- Location: Fuel Control
- Component: Woodward, 8977709
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER THE ENGINE WAS REINSTALLED IN LEFT SIDE OF AIRCRAFT AND A GROUND RUN WAS COMPLETED, A FUEL LEAK WAS NOTED AT THE FUEL CONTROL FUEL PUMP MATING SURFACE.  UPON DISASSEMBLY, FOUND O-RING WAS NOT INSTALLED.  INSTALLED NEW O-RING, AND REASSEMBLED.  GROUND RUN AND LEAK CHECK WAS SATISFACTORY.  NOTE:  ENGINE WAS REMOVED FOR ITT HARNESS CHANGE ONLY.
